# SDR SWAA2023060145778

- Difficulty date: May 4, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 LBL10 AND WL178 AT AFT CARGO COMPARTMENT 2023-295522<[01] REPLACED ANGLE-SUPPORT LOCATED BS947.5 LBL10 AND WL178 AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE-SUPPORT LOCATED BS947.5 LBL10 AND WL178 AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW.
